Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 352, NWS Louisville, KY

June 19, 2006Shelby County, Kentucky; Washington County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 19, 2006, 5:02 PM EDT for Shelby County, Kentucky; Washington County, Indiana. It was in force for 25 days. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2006, 5:02 PM EDT (21:02 UTC)
Expired
Jul 14, 2006, 5:00 PM EDT
In force
25 days
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Washington County, IN, Shelby County, KY

The radar

The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:25 PM EDTTSTM WND DMGSimpsonville, KYTREES AND POWER LINES DOWNED. RELAYED BY AMATEUR RADIO.
Jul 14, 4:25 PM EDTTSTM WND GST 60Wsw Shelbyville, KYRELAYED REPORT FROM INTERSTATE 64 BETWEEN SHELBYVILLE AND SIMPSONVILLE.
Jul 14, 4:36 PM EDTHAIL 0.88Shelbyville, KYLOW VISIBILITIES IN VERY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:33 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 192103
SVRLMK
INC175-192145-
/O.NEW.KLMK.SV.W.0352.060619T2102Z-060619T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 545 PM EDT

* AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES NORTH OF SALEM...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTHEAST OF SALEM BY 525 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3880 8631 3857 8632 3857 8588 3876 8590

$$

SCHOLZ
3 follow-up statements
000 
WWUS53 KLMK 192129
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT MON JUN 19 2006

INC175-192145-
/O.CON.KLMK.SV.W.0352.000000T0000Z-060619T2145Z/
WASHINGTON IN-
528 PM EDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHERN WASHINGTON COUNTY...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PLATTSBURG...OR ABOUT 19 MILES SOUTHWEST OF 
SEYMOUR...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW PHILADELPHIA BY 535 PM EDT
  SOUTH BOSTON BY 538 PM EDT

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WIND AND LARGE HAIL. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR SOUTH CENTRAL INDIANA AND NORTHEASTERN KENTUCKY.

LAT...LON 3880 8631 3857 8632 3857 8588 3876 8590

$$

SCHOLZ
000 
WUUS53 KLMK 142030
SVRLMK
KYC211-142100-
/O.NEW.KLMK.SV.W.0352.060714T2029Z-060714T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM EDT FRI JUL 14 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 500 PM EDT...

* AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR SHELBYVILLE...AND   
  MOVING EAST AT 30 MPH. THIS STORM HAS PRODUCED WINDS OF 60 MPH ON  
  I64 NEAR SIMPSONVILLE. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHELBYVILLE THROUGH 445 PM EDT...

THIS INCLUDES INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 32 AND
35.

TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM HAS DEVELOPED VERY
QUICKLY... AND WILL PRODUCE A BURST OF DAMAGING WINDS AND LARGE HAIL.
TORRENTIAL RAINS ARE ALSO EXPECTED ALONG WITH FREQUENT LIGHTNING.
MINOR FLOODING IS POSSIBLE IN LOW SPOTS.

LAT...LON 3831 8535 3817 8535 3819 8502 3831 8502

$$
04
000 
WWUS53 KLMK 142043
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM EDT FRI JUL 14 2006

KYC211-142100-
/O.CON.KLMK.SV.W.0352.000000T0000Z-060714T2100Z/
SHELBY KY-
439 PM EDT FRI JUL 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL SHELBY COUNTY...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER EASTERN 
SHELBYVILLE. THIS STORM IS MOVING EAST AT 30 MPH. 

THE STORM PRODUCED NICKEL HAIL IN SHELBYVILLE AT 436 PM AS WELL AS 
SEVERAL TREES AND POWER LINES IN SIMPSONVILLE AT 425 PM.  

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BAGDAD AND PEYTONA BETWEEN 445 AND 500 EDT

STAY INDOORS AND OFF THE PHONE THROUGH 5 PM.  

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT 
FRIDAY EVENING FOR SOUTH CENTRAL INDIANA AND NORTHEASTERN KENTUCKY.

LAT...LON 3828 8530 3815 8536 3810 8504 3827 8503

$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:31 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 19, 3:31 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT MON JUN 19 2006

.MESO UPDATE...

JUST GOT OFF A CONFRENCE CALL WITH SPC AND SVR TSTM WATCH 512 WILL
BE COMING UP SHORTLY UNTIL 02Z.  THIS WILL BE REFLECTED IN THE
UPCOMING ZONE ISSUANCE.  CURRENT THINKING IS THAT STORMS WILL
EVENTUALLY BACKBUILD ACROSS SOUTHERN ILLINOIS AND THEN MOVE ESE
THROUGH OUR SOUTHERN INDIANA COUNTIES AND MAY SKIM SOME PORTION OF
NORTHERN KY.  CURRENT VIS IMAGERY SUPPORTS THIS AS WELL AS TCU GOING
UP ALONG THE FRONTAL BOUNDARY.  DAMAGING WINDS AND LARGE HAIL WILL
BE THE PRIMARY THREATS.

-JARVIS

.SHORT TERM (TONIGHT AND TUESDAY)...

AFTERNOON SATELLITE IMAGERY SHOWING PARTLY SUNNY SKIES ACROSS THE
FORECAST AREA.  GIVEN THE MORNING CLOUD COVER...TEMPERATURES HAVE
BEEN A BIT SLOWER TO RISE THIS AFTERNOON.  MOST LOCATIONS ARE
REPORTING UPPER 70S TO THE LOWER 80S.  SFC FRONTAL BOUNDARY IS STILL
TO OUR NORTHWEST WITH SEVERAL AREAS OF CONVECTION FIRING ALONG IT.
THE MAIN FORECAST CHALLENGE FOR THIS SHORT TERM PERIOD WILL BE
PRECIPITATION CHANCES TONIGHT AND AGAIN TUESDAY AFTERNOON.

12Z NAM AND GFS SOLUTIONS CONTINUE TO BE IN GOOD AGREEMENT THROUGH
THE SHORT TERM PERIOD.  MODEL SOLUTIONS BRING FRONTAL BOUNDARY
SOUTHEAST THROUGH THE REGION THIS EVENING AND OVERNIGHT.  WITH
CONVECTION ALREADY FIRING TO NORTH CLOSER TO THE UPPER LEVEL...MAIN
CONCERN IS WHETHER CONVECTION WILL DEVELOP FURTHER SOUTHWESTWARD
DURING THIS AFTERNOON AND EVENING.  RECENT SAT IMAGERY SHOWING CU
FIELD STRUGGLING ACROSS CENTRAL AND SOUTHERN ILLINOIS WHERE LOW
LEVEL CONVERGENCE IS NOT ALL THAT GREAT.  NONETHELESS...THE NAM12
AND REG NAM RUNS CONTINUE TO SHOW CONVECTION BACKBUILDING THROUGH
SOUTHERN INDIANA AND NORTHERN KY THIS EVENING. THUS WE WILL KEEP
CHANCE POPS IN THE FCST FOR THE NORTHERN HALF OF THE FA TONIGHT.
CONCERNING SVR POTENTIAL...GIVEN THE UPPER LEVEL SUPPORT AND DECENT
LAPSE RATES...STORMS COULD BE SEVERE THIS EVENING. DAMAGING WINDS
WILL BE THE PRIMARY THREAT WITH SOME HAIL POSSIBLE AS WELL.
TEMPERATURES WILL NOT FALL ALL THAT MUCH BEHIND THE FRONT WITH
OVERNIGHT LOWS IN THE MID TO UPPER 60S.

FOR TUESDAY...SKIES ARE EXPECTED TO START OF MOSTLY SUNNY IN THE
MORNING.  HOWEVER BY AFTERNOON...MODELS SHOW THAT COMBO OF HEATING
AND INSTABILITY WILL LEAD TO SCT CONVECTION ONCE AGAIN DURING THE
AFTERNOON.  GIVEN THE RANDOM NATURE OF CONVECTION WILL BE USING
COVERAGE TERMS FOR THE UPCOMING FCST. TEMPERATURES WILL BE ABOVE
NORMAL AGAIN WITH HIGHS IN THE 86 TO 91 DEGREE RANGE.

-JARVIS

.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...

MODELS DEPICT PATTERN THROUGH LONG RANGE SHIFTING FROM ZONAL FLOW
OVER NORTHERN HALF OF THE UNITED STATES AND UPPER RIDGE OVER
SOUTHEASTERN QUARTER OF THE COUNTRY TO ONE WITH AMPLIFIED RIDGE OVER
THE WEST AND TROUGH OVER THE EAST.

.TUESDAY NIGHT THROUGH THURSDAY...
HOT AND HUMID CONDITIONS WILL PREVAIL UNDER INFLUENCE OF SOUTHWEST
FLOW INTO THE OHIO VALLEY ON WEST SIDE OF BERMUDA HIGH PRESSURE.
THIS WILL PUMP GULF OF MEXICO MOISTURE NORTH...SO SCATTERED
THUNDERSTORMS WILL BE POSSIBLE EITHER AFTERNOON. WITH GENEROUS
AMOUNTS OF SUNSHINE HIGH TEMPERATURES WILL BE IN THE LOWER 90S.

.THURSDAY NIGHT THROUGH MONDAY...
WITH UPPER PATTERN SEEING RIDGE BECOME ESTABLISHED OVER THE
INTERMOUNTAIN WEST...IMPULSES MOVING INTO SOUTHERN CANADA OR PACIFIC
NORTHWEST AND INFLUENCED BY UPPER VORTEX IN NORTHEASTERN CANADA...
TROUGH WILL GRADUALLY FORM OVER THE EASTERN STATES. IMPULSES
DROPPING INTO MID MISSISSIPPI AND OHIO VALLEYS WILL DRAG COLD FRONT
SOUTHEAST TO NEAR THE OHIO RIVER BY FRIDAY. PRESENCE OF FRONT
AND ACCOMPANYING MOISTURE AND INSTABILITY WILL PRODUCE ONGOING
CHANCE OF SHOWERS AND THUNDERSTORMS UNTIL SOME TIME MONDAY.

THUS STORMS WILL BE MENTIONED THURSDAY NIGHT THROUGH MONDAY MORNING.
MORE SPECIFIC TIMING OF ANY STORMS WILL COME LATER...AS WILL DETAILS
OF HOW MUCH IMPACT ON TEMPERATURES COMING CHANGE WILL HAVE. WITH
GOOD CHANCE OF STORMS EACH DAY AND PRESENCE OF PLENTIFUL MOISTURE...
CLOUDS WILL SERVE TO HOLD DOWN TEMPERATURES TO SOME EXTENT. SO FROM
FRIDAY THROUGH MONDAY AFTERNOON HIGHS WILL BE IN THE 80S.

ENOUGH DRY AIR MAY FINALLY PUSH INTO THE FORECAST AREA TO END
PRECIPITATION DURING MONDAY. EVEN THOUGH HIGH TEMPERATURES MONDAY
MAY NOT COOL MUCH BECAUSE OF INCREASING SUNSHINE...HUMIDITY LEVELS
WILL BE LOWER.

THEN AGAIN...WELL SEE HOW THIS HOLDS UP THIS WEEK WITH SUBSEQUENT
MODEL RUNS.  -REITMEYER

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jun 19, 4:15 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT MON JUN 19 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-200830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
415 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A STRONG UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT IS FORECAST
TO MOVE SOUTHEAST OUT OF THE UPPER MIDWEST AND THROUGH THE OHIO
VALLEY TONIGHT.  A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL
ACCOMPANY THESE FEATURES AS THEY MOVE THROUGH THE OUTLOOK AREA.  THE
MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.
IN ADDITION...TORRENTIAL RAINS AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY ANY OF THESE THUNDERSTORMS.

AT THIS TIME...THE PORTION OF THE OUTLOOK AREA AT HIGHEST RISK OF
SEVERE WEATHER ARE AREAS NORTH OF A LINE FROM TELL CITY INDIANA TO
WINCHESTER KENTUCKY.  THUNDERSTORMS WILL LIKELY AFFECT THIS AREA
BETWEEN 500 PM AND 1000 PM EDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE TUESDAY THROUGH THURSDAY. WITH HIGH TEMPERATURES EXPECTED
TO TOP OUT IN THE LOWER 90S...COMBINED WITH HIGH DEWPOINTS...HEAT
INDEX READINGS WILL LIKELY APPROACH 95 TO 100 DEGREES DURING THE
AFTERNOON.

A FRONTAL SYSTEM WILL MOVE INTO THE AREA FRIDAY AND SATURDAY
BRINGING A BETTER CHANCE OF THUNDERSTORMS AND MEASURABLE RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING.  SPOTTERS AND EMERGENCY
MANAGERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE OFFICE IN LOUISVILLE.  SPOTTER REPORTS CAN ALSO BE FILLED
OUT ON LINE AT OUR INTERNET WEBSITE WEATHER.GOV/LOUISVILLE USING THE
E-SPOTTER PROGRAM.

JARVIS

In the hours before

Special weather statement, Jun 19, 4:37 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM EDT MON JUN 19 2006

INZ076>079-192130-
JEFFERSON-ORANGE-SCOTT-WASHINGTON-
437 PM EDT MON JUN 19 2006

...LINE OF STRONG TO SEVERE STORMS MOVING INTO SOUTHERN INDIANA...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
VERSAILLES TO BROWNSTOWN TO NEAR SHOALS...AND MOVING EAST SOUTHEAST
AT 30 TO 40 MPH.

DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR...LARGE HAIL...AND WINDS IN EXCESS OF 60 MPH...ARE
POSSIBLE WITH ANY OF THESE STORMS THAT REMAIN SEVERE.

ON THEIR PRESENT TRACK THESE STORMS WILL BE...
  NEAR SCOTTSBURG AND SALEM BY 520 PM EDT.
  NEAR MADISON BY 530 PM EDT.

IF YOU ARE IN THE PATH OF THESE STORMS...STAY TUNED TO NOAA ALL
HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL
MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. A SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT UNTIL 10 PM EDT.

CS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 5:04 PM EDTSevere Thunderstorm WarningLMKShelby25 days
Jun 19, 5:42 PM EDTSevere Thunderstorm WarningLMKAnderson25 days
Jun 19, 6:43 PM EDTSevere Thunderstorm WarningLMKJefferson, Meade25 days
Jun 19, 7:07 PM EDTSevere Thunderstorm WarningLMKOhio32 days
Jun 19, 7:14 PM EDTSevere Thunderstorm WarningLMKHancock, Meade32 days
Jun 19, 5:54 PM EDTSevere Thunderstorm WarningLMKClark, Dubois, Washington25 days
Jun 19, 6:09 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison, Perry25 days

Nearby

Severe Thunderstorm Warnings in Kentucky, 2006Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.